On exposed semigroup homomorphisms.
Semigroup forum, Tome 13 (1976), pp. 189-204
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1976__13_134211,
author = {B. Fuchssteiner},
title = {On exposed semigroup homomorphisms.},
journal = {Semigroup forum},
pages = {189--204},
year = {1976},
volume = {13},
zbl = {0355.20072},
url = {http://geodesic.mathdoc.fr/item/SF_1976__13_134211/}
}
B. Fuchssteiner. On exposed semigroup homomorphisms.. Semigroup forum, Tome 13 (1976), pp. 189-204. http://geodesic.mathdoc.fr/item/SF_1976__13_134211/